# SDR NSVA20070177

- Difficulty date: July 6, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N242CJ
- Make and model: Saab 340B
- Aircraft serial: 242
- Aircraft time: 35,456 hours, 38,751 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 8618M16
- Part serial: 08009A
- Condition: Malfunctioned
- Location: Rudder Limiter
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RUDDER LIMIT LIGHT ILLUMINATED ON GROUND WHEN GUST LOCK RELEASED, NO RUDDER TRAVEL AVAILABLE.  REMOVED AND REPLACED RUDDER LIMITER ACTUATOR P/N ON 8618M16 SN ON 008028A SN OFF 08009A IAW MM 27-21-53, OPS CHK GOOD.
